Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 7, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Mar 13, 2024, 9:05 PM CDT for Jackson County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2024, 9:05 PM CDT (02:05 UTC)
- Expired
- Mar 13, 2024, 9:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Jackson County, KS
The radar
The Topeka radar (KTWX), 53 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 9:30 PM CDT | HAIL 1 | 3 Ene Hoyt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 5:43 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
821
WFUS53 KTOP 140205
TORTOP
KSC085-140230-
/O.NEW.KTOP.TO.W.0007.240314T0205Z-240314T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
905 PM CDT Wed Mar 13 2024
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Southeastern Jackson County in northeastern Kansas...
* Until 930 PM CDT.
* At 905 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Hoyt, moving northeast at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hoyt, Mayetta, and Denison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0205Z 236DEG 19KT 3926 9579
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Jones3 follow-up statements
617
WWUS53 KTOP 140207
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
907 PM CDT Wed Mar 13 2024
KSC085-140230-
/O.CON.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/
Jackson-
907 PM CDT Wed Mar 13 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 907 PM CDT, a confirmed tornado was located near Hoyt, moving
northeast at 20 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado northwest of Hoyt.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hoyt, Mayetta, and Denison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0207Z 236DEG 19KT 3927 9578
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
Jones164
WWUS53 KTOP 140218
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
918 PM CDT Wed Mar 13 2024
KSC085-140230-
/O.CON.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/
Jackson-
918 PM CDT Wed Mar 13 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mayetta, moving northeast at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hoyt, Mayetta, and Denison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0218Z 237DEG 19KT 3930 9570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Jones938 WWUS53 KTOP 140225 SVSTOP Severe Weather Statement National Weather Service Topeka KS 925 PM CDT Wed Mar 13 2024 KSC085-140234- /O.EXP.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/ Jackson- 925 PM CDT Wed Mar 13 2024 ...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY WILL EXPIRE AT 930 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However, small hail is still possible with this thunderstorm. A Tornado Watch remains in effect until 100 AM CDT for northeastern Kansas. Remember, a Severe Thunderstorm Warning still remains in effect. && LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559 TIME...MOT...LOC 0224Z 236DEG 19KT 3932 9567 $$ Jones
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:47 PM CDT, 2 hours 18 minutes earlier. Its key messages:
- Thunderstorms remain likely (60-90%) across the area this evening.
- The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible.
- Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend.
Area forecast discussion, Mar 13, 6:47 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Topeka KS 647 PM CDT Wed Mar 13 2024 .KEY MESSAGES... - Thunderstorms remain likely (60-90%) across the area this evening. - The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible. - Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend. && .UPDATE... Issued at 548 PM CDT Wed Mar 13 2024 A Severe Thunderstorm and Tornado Watch have been issued through 1 AM CDT. && .DISCUSSION... Issued at 255 PM CDT Wed Mar 13 2024 19Z water vapor imagery shows a 500mb speed max rounding the base of the upper trough as it crosses the Rockies. The associated sfc low is centered in the TX/OK panhandles into far southwest KS with its warm front stretched near the I-70 corridor early this afternoon. Dew points in the warm sector in southeast and east central KS have increased into the mid to upper 50s, with 60-degree readings still mainly in OK outside of a few isolated locations in far eastern KS. Of note is the fact that the low-level moisture appears to have stalled somewhat behind the warm front, as dew points along I-70 are still in the 40s. For the rest of this afternoon into the evening, the focus for convective initiation has been along the warm front with thunderstorms quickly moving northeastward. However, subtle changes in trends (such as that noted in the previous paragraph about lagging moisture) lead to lingering questions on exactly how far north or south storms will initiate and exactly what time. Most CAMs continue to highlight supercells firing along the front around 01Z, but some guidance has showed discrete cells developing as early as 22-23Z closer to the triple point towards central KS and that possibility cannot be discounted. RAP/HRRR forecast soundings indicate the cap should erode by 21-22Z, and sfc winds along the warm front are forecast to back slightly between this time and 00Z. This would act to increase low-level SRH with hodographs becoming increasingly favorable to ingest streamwise vorticity. The better upper-level support still looks to arrive as the 500mb jet streak approaches with the area set in the exit region, and as the LLJ strengthens after 00Z, which is likely the reason for higher storm coverage by that time. It is also worth noting that while the RAP has 0-1km SRH as high as 300-400 m2/s2 this evening, it is south of the warm front and more associated with the LLJ. All of this is to say, the time window for tornadoes remains quite narrow, but if a discrete storm were to develop in the aforementioned environment late this afternoon, it would become severe quickly. The bigger concern with any storms throughout the afternoon or evening is large or very large hail with instability, mid-level lapse rates, and deep-layer shear well supportive of that threat. The severe weather threat should come to an end by midnight as instability wanes and the majority of convection moves northeast into NE. There looks to still be some isolated activity behind the cold front associated with the sfc low, and that boundary is slow to move across the area. It looks to potentially stall in central KS overnight and slowly move across the area Thursday morning and eventually exit by mid-afternoon. Sfc high pressure builds in by Friday, with cooler and drier air filtering in for the end of the week into the weekend. Highs in the 60s are forecast Friday and Saturday, then cooling into the 50s for Sunday and Monday behind a secondary push of cooler air from the northern stream trough while a cut-off low circulates over the southwestern CONUS. A warm-up then looks to arrive by next Tuesday. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 636 PM CDT Wed Mar 13 2024 Storms continue to develop just south of the terminals. Should lift north into the terminals over the next hour or two. May need to adjust timing slightly earlier if progression is faster. Coverage should increase so may be able to transition VCTS to TSRA once a track to storms develop more into the terminals. Expect the frontal system to and low center to transition through the area over the next 6 hrs or so. This will cause and abrupt change to the winds as the which will change to the NNW. Winds increase into the morning and afternoon tomorrow. Stratus deck through the morning and afternoon tomorrow expected to remain within marginal VFR conditions. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Jones DISCUSSION...Picha AVIATION...Drake
Hazardous weather outlook, Mar 13, 5:48 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 548 PM CDT Wed Mar 13 2024 KSZ022>024-026-035>040-054>056-058-142300- Riley-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- 548 PM CDT Wed Mar 13 2024 ...TORNADO WATCH 37 IN EFFECT UNTIL 1 AM CDT THURSDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas and northeast Kansas. .DAY ONE...Tonight. A Tornado Watch has been issued. See weather.gov/top for more details. Thunderstorms are forecast to develop during the late afternoon and evening hours across northeast and north central Kansas and could quickly become severe. The likely window for thunderstorm development is between 5 and 8 pm. The storms will be capable of producing very large hail over two inches in diameter, damaging wind gusts, and even a tornado or two. The storms should move to the north and northeast through the evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornados and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>012-020-021-034-142300- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Ottawa- 548 PM CDT Wed Mar 13 2024 ...SEVERE THUNDERSTORM WATCH 36 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This Hazardous Weather Outlook is for north central Kansas and northeast Kansas. .DAY ONE...Tonight. A Severe Thunderstorm Watch has been issued. See weather.gov/top for details. Thunderstorms are forecast to develop during the late afternoon and evening hours across northeast and north central Kansas and could quickly become severe. The likely window for thunderstorm development is between 5 and 8 pm. The storms will be capable of producing very large hail over two inches in diameter, and damaging wind gusts to 70 mph. The storms should move to the north and northeast through the evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ059-142300- Anderson- 548 PM CDT Wed Mar 13 2024 This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. A few thunderstorms are possible this evening. While the greatest threat for severe weather will be north of Anderson County, there is still a very slight chance (less than 20%) that a severe storm could impact Anderson County with large hail and damaging wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Mar 13, 8:16 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
816 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tornado 4 SW Alma 38.98N 96.34W
03/13/2024 Wabaunsee KS Law Enforcement
Law Enformcement reporting a tornado on the
ground.
&&Local storm report, Mar 13, 8:21 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
821 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Hail Grandview Plaza 39.03N 96.78W
03/13/2024 E1.50 inch Geary KS Law Enforcement
&&Local storm report, Mar 13, 8:34 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
834 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM Tornado 1 NW Rossville 39.15N 95.96W
03/13/2024 Shawnee KS Emergency Mngr
Public reports relayed by Emergency
Management of a tornado on the ground at
62nd and Valencia near Rossvile.
&&Local storm report, Mar 13, 8:40 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
840 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Hail 3 SE Grandview Plaza 39.00N 96.75W
03/13/2024 M3.00 inch Geary KS Emergency Mngr
Baseball size hail reported via Emergency
Management.
&&Local storm report, Mar 13, 8:49 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
849 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Hail 1 W Grandview Plaza 39.03N 96.80W
03/13/2024 M2.00 inch Geary KS Trained Spotter
2 inch hail at the Grandview Plaza exit on
I-70. Time estimated from radar.
&&
DRLocal storm report, Mar 13, 8:52 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
852 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 3 N Dwight 38.88N 96.59W
03/13/2024 M1.75 inch Geary KS Trained Spotter
Delayed report. 1.75 inch hail near the
Geary Morris County line north of Dwight.
Time estimated from radar.
&&
DRThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 34 min |
| Mar 13, 7:29 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 31 min |
| Mar 13, 7:31 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 29 min |
| Mar 13, 7:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 33 min |
| Mar 13, 7:48 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 42 min |
| Mar 13, 7:52 PM CDT | Tornado Warning | TOP | Geary, Wabaunsee | 23 min |
| Mar 13, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 47 min |
| Mar 13, 8:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 43 min |
| Mar 13, 8:04 PM CDT | Tornado Warning | TOP | Riley, Wabaunsee | 26 min |
| Mar 13, 8:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 35 min |
| Mar 13, 8:19 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 26 min |
| Mar 13, 8:27 PM CDT | Tornado Warning | TOP | Wabaunsee | 33 min |
| Mar 13, 8:36 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 39 min |
| Mar 13, 8:40 PM CDT | Tornado Warning | TOP | Jackson, Shawnee | 35 min |
| Mar 13, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 33 min |
| Mar 13, 8:45 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 45 min |
| Mar 13, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 33 min |
| Mar 13, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 36 min |
| Mar 13, 9:37 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 38 min |
| Mar 13, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 47 min |
| Mar 13, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 47 min |
| Mar 13, 9:50 PM CDT | Tornado Warning | TOP | Jefferson | 25 min |
| Mar 13, 10:03 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 27 min |
| Mar 13, 10:22 PM CDT | Special Weather Statement | TOP | Jackson | 38 min |
| Mar 13, 10:36 PM CDT | Special Weather Statement | TOP | Clay | 24 min |
| Mar 13, 10:38 PM CDT | Special Weather Statement | TOP | Jefferson | 22 min |
| Mar 13, 10:48 PM CDT | Special Weather Statement | TOP | Washington | 27 min |
| Mar 13, 10:51 PM CDT | Special Weather Statement | TOP | Cloud | 39 min |
| Mar 13, 10:53 PM CDT | Special Weather Statement | TOP | Jefferson | 37 min |
| Mar 13, 10:58 PM CDT | Special Weather Statement | TOP | Washington | 47 min |
| Mar 13, 11:04 PM CDT | Special Weather Statement | TOP | Ottawa | 41 min |
| Mar 13, 11:18 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 27 min |
| Mar 13, 11:34 PM CDT | Special Weather Statement | TOP | Cloud | 26 min |
| Mar 13, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Washington | 37 min |
| Mar 14, 12:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 30 min |
| Mar 14, 12:19 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Pottawatomie, Riley, Washington | 26 min |
| Mar 14, 12:41 AM CDT | Special Weather Statement | TOP | Brown | 34 min |
| Mar 14, 12:43 AM CDT | Special Weather Statement | TOP | Marshall | 47 min |
| Mar 14, 1:01 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| Mar 14, 1:05 AM CDT | Special Weather Statement | TOP | Lyon | 25 min |
| Mar 14, 1:20 AM CDT | Special Weather Statement | TOP | Jackson, Nemaha | 40 min |
| Mar 14, 1:32 AM CDT | Special Weather Statement | TOP | Anderson, Coffey, Franklin | 43 min |
| Mar 14, 1:52 AM CDT | Special Weather Statement | TOP | Brown, Jackson | 38 min |
| Mar 14, 1:52 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 23 min |
| Mar 14, 2:09 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 36 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.